# SDR UIEA2019030503465

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 12,252 hours, 78,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 720 U/DECK TENSION TIE AFT CHANNEL ONE HOLE FOUND CRACK AT 12 O/C APPROX 0.030( TENSION TIE CHANNEL REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1. TABLE 203 )
